# SDR UIEA2019050204098

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,275 hours, 21,102 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG ANTI-ICE VALVE LIGHT ON AFTER ENG SHUTDOWN WITH SWITCH OFF( C/W OPS TEST IAW AMM 30-21-03. OPS TESTS GOOD )
